# SDR SWAA2022050996556

- Difficulty date: April 21, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 500+13; BS 500+17; BS 500A+2; BS 500A+7; BS 500A+12; BS 500B+2. / [01] VERIFIED SRM 53-00-53-1A-2 TO BE APPLICABLE FOR THIS REPAIR.  REMOVED CORROSION AT SIX AREAS ON FCB FLOOR TO SIDEWALL SUPPORT LBL 24; BS 500+13 - BS 500B+2 PER SRM 51-10-02-0G-0. 1ST AREA BS 500+13 MEASURES: L=0.750; W=0.550; Y=0.008. 2ND. BS 500+17: L=0.600; W=0.400; Y=0.009. 3RD. BS 500A=2: L=0.650; W=0.450;Y=0.010. 4TH. BS 500A+7: L=0.700; W=0.500; Y=0.012. 5TH. 500A+12: L=0.550; W=0.010. 6TH. 500B+2: L=0.500; W=0.300; Y=0.008. ORIGINAL THICKNESS PER SRM 53-30-53-01-2 IS 0.040' WITH A MAX DAMAGE REMOVAL NO MORE THAN 10% OF MATERIAL THICKNESS THEREFORE THE BLEND AREAS ARE OUT OF LIMITS PER SRM 53-00-53-1A-2 STEPS 2. D. (1); 4. A. (2) (A) DETAIL D.   TOOL USED: DIAL DEPTH GAGE ID:ATS2678 SN:UNKNOWN DATE:04/2022 DUE:04/2023[06] RECEIVED FCB FLOOR TO SIDE WALL SUPPORT ANGLE PART NUMBER 143A7501U183 BS 396 TO 500D LBL 24; LOCATED AND DRILLED THE NEW SUPPORT ANGLE IAW SRM 51-40-05-0G-0 AND DWG#143A7500;[07] VERIFIED CORRECTIVE ACTION #6.;[08] OK TO INSTALL FWD CARGO BAY LH FLOOR TO SIDEWALL SUPPORT;[09] UPDATED MEASUREMENTS;[10] VERIFIED FWD CARGO BAY LH FLOOR TO SIDEWALL SUPPORT WAS REMOVED AND WILL BE INSTALLED ON CUSTOMER CARD: TTG8Q004FTYD.;[11] NO OK TO INSTALL REQUIRED. VERIFIED FWD CARGO BAY LH FLOOR TO SIDEWALL SUPPORT WAS REMOVED AND WILL BE INSTALLED ON CUSTOMER CARD: TTG8Q004FTYD.
